# SDR 2005FA0001600

- Difficulty date: May 23, 2005
- Submitted: December 20, 2005
- Operation: General aviation
- Aircraft: N63790
- Make and model: Piper PA-23-250
- Aircraft serial: 277754117
- Engine: Lyc TIO540*
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 3020508
- Condition: Broken
- Location: Mixture Control
- Part time: 4,782 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIXTURE CABLE BROKE AT CONTROL LEVER END.  7 STRAND INNER CABLE PARTED .7500 INCH FROM PUSH/PULL SLIDER CABLE END.  CABLE STRANDS APPEAR TO HAVE BEEN BALLONED FROM OVER COMPRESSION, OVER TRAVEL.  CABLE PARTED AT ENGINE SHUT DOWN.  THE REPLACEMENT CABLE IS PN 454-204 AND MAY AVE BEEN IMPROVED OVER THE ORIGINAL.  (K)
